# SDR AWXA200601980

- Difficulty date: November 21, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 20,078 hours, 7,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON MAIN CABIN SEAT TRACK, FS 36+2", FS 37+1", FS 38+3", FS 39+1", FS 40+1", -Y1292.  REPLACED MAIN CABIN SEAT TRACK, FS 36 - FS 41, -Y1292 IAW A319 SRM 51-72-11.
